# SDR DYV2010F00001

- Difficulty date: May 19, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N587PB
- Make and model: Beech C90A
- Aircraft serial: LJ1408
- Engine: Pwa PT6A21
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 903840311
- Part serial: 1186
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT DEPARTED, HEADING BACK TO ORIGINAL DEPARTURE.  STATED DURING CLIMBED THROUGH 8000 FT, AIR CONDITIONER FAILED AND STARTED TO HEAD BACK TO HAVE IT REPAIRED.  SHORTLY AFTER, A/C FAILED AND BEGAN TO SMELL SMOKE AND ADVISED CREW TO HAVE O2 MASKS READY.  SMOKE BEGAN TO RAPIDLY FILLING CABIN AND DONNED O2 MASKS, TURNED OFF PACKS AND DECLARED AN EMERGENCY.  DESCENDED TO 1500 FT, DUMPED CABIN AND LANDED & WAS MET BY CRASH/FIRE/RESCUE.  UPON INSP, MX FOUND VENT BLOWER HOUSING TO BE SEVERELY BURNED & BLACKENED WITH DISCOLORATION.  IT`S SUSPECTED THAT THE VENT BLOWER MOTOR MALFUNCTIONED & OVERHEATED, WHICH THEN CAUSED THE AIR CONDITIONING EVAPORATOR TO ICE UP WHICH THEN TRIPPED THE LOW TEMP SWITCH, TO TRIP THE AIR CONDITIONING OFF.  THE CURRENT LIMITER FOR THE VENT BLOWER WAS ALSO FOUND TRIPPED.
